# SDR AUS20030873

- Difficulty date: August 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwa PW206B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gasket
- Part number: 109060166107
- Condition: Failed
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE ACCESSORY GEARBOX COVERPLATE GASKET FAILED. LOSS OF ENGINE OIL.
